Une propriété de type de Darboux dans les algèbres de von Neumann : Gr. Arsene et L. Zsidó

Arsene, Grigore and Zsidó, László: Une propriété de type de Darboux dans les algèbres de von Neumann : Gr. Arsene et L. Zsidó. Acta scientiarum mathematicarum, (30) 3-4. pp. 195-198. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_003_004_195-198.pdf

Download (943kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 3-4
Page Range: pp. 195-198
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Darboux Gaston, Neumann János, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 198. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14224

Actions (login required)

View Item View Item